Publications

Back to staff profile

  • N. Davis, M. Elder, L. Reeves. Non-contracting groups generated by (3,2)-automata. Algebra and Discrete Mathematics, 17, 20-32, 2014.

  • I. Aitchison, L. Reeves. On the genus of infinite groups. Mathematical Research Letters, 19, 601-612, 2012. doi: 10.4310/MRL.2012.v19.n3.a8.

  • M Bridson, L. Reeves. On the algorithmic construction of classifying spaces and the isomorphism problem for biautomatic groups. Science China Mathematics, 54, 1533-1545, 2011. doi: 10.1007/s11425-011-4212-y.

  • G Arzhantseva, J. Burillo, M Lustig, L. Reeves, H Short, E Ventura. Uniform non-amenability. Advances in Mathematics, 197, 499-522, 2005. doi: 10.1016/j.aim.2004.10.013.

  • G Niblo, L. Reeves. Coxeter groups act on CAT(0) cube complexes. Journal of Group Theory, 6, 399-413, 2003. doi: 10.1515/jgth.2003.028.

  • I. Aitchison, L. Reeves, Masakazu Teragaito. Dehn surgery on crosscap number two knots and projective planes. Journal of Knot Theory and its Ramifications, 11, 869-886, 2002. doi: 10.1142/S0218216502002013.

  • I. Aitchison, L. Reeves. On Archimedean link complements. Journal of Knot Theory and its Ramifications, 11, 833-868, 2002. doi: 10.1142/S0218216502002001.